# SDR CALA2018021100599

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 60,627 hours, 21,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 28 RT SIDE EMERGENCY LIGHT COMMON TO BAG BIN IS OUT. RELAMPED EMERGENCY LIGHT AT ROW 28 RT, OPS CHK'S GOOD.
